# SDR UALA2013022201074

- Difficulty date: February 22, 2013
- Submitted: February 22, 2013
- Operation: Air carrier
- Aircraft: N555UA
- Make and model: Boeing 757222
- Aircraft serial: 26647
- Aircraft time: 72,907 hours, 21,495 cycles
- Engine: Pwa PW2037
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Deck
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE DECK HAS CORROSION AT MUSHROOM ATTACH AREAS.  MAJOR REPAIR ACCOMPLISHED.  INSTALLED 2 EA DOUBLER PLATES PER ER 130152, AND ECRA 5360-01260.  THIS IS A PERMANENT REPAIR.
